# SDR DALA2021012500472

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 6,757 hours, 2,973 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory A
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV A SMOKE WARNING WENT OFF FOR 5 SECONDS IN FLIGHT.  PERFORMED SELF TEST OF SMOKE WARNING SYSTEM OF LAV A, PER A321 AMM 26-17.  NO FAULT DETECTED.  INSPECTED F/C LAV NO SMELL DETECTED.  FIRE EXTINGUISHER BOTTLE STILL IN GREEN BAN.  NO 30 DAY HISTORY.  A/C OK FOR SERVICE.
